# SDR SIMA20160712001

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 29,828 hours, 26,324 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-50-09-000-801-A & 33-50-09-400-801-A.  OPS CHECK FAILED, INSPECTED AND FOUND GROUND CONNECTION FOR LAMP TO THE ASSEMBLY TO BE INADEQUATE, CLEANED AND RECONNECTED GROUND CONTACT TERMINAL IAW SWPM 20-13-21-910-802-A, SERVICE DOOR ARM LINER REMOVED AN REINSTALLED IN REFERENCE WITH EMB AMM 25-23-05-000-801-A END
